# SDR HNAA2025043000272

- Difficulty date: March 20, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,845 hours, 37,092 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F035293 COCKPIT CO-PILOT L/H FLOOR BEAM GUSSET AT FR-14 AROUND NUT-PLATE HOLE HAS CORROSION.  BLENDED CORROSION ON COCKPIT CO-PILOT L/H FLOOR BEAM GUSSET AT FR-14 AROUND NUT-PLATE HOLE IAW EMB 145 SRM 51-10-03. BLENDED AREA ACCEPTED PER PIEDMONT EO1-05-25-0116 AND ETD2025-145-904989
